I completed my treatment for c diff about 4 months ago. Vancomycin taper worked for me after 10 days of vancomycin and dificd didn’t. I’ve been tested by PCR since then and came back negative twice. My concern is I’m still experiencing mucus in my stools and when i had c diff i had mucus as well. Anyone else still experience mucus in stool after c diff infection? Is it normal? Or is my Colon still recovering? Thank You all for listening.
Since c-diff is a disease of the "lower half", so to speak, we find that many of our members cannot refrain from discussing what comes out the bottom end. If you must do it, please do it here.
2 posts • Page 1 of 1
- Long Time Contributor
- Posts: 1366
- Joined: Sat Oct 27, 2012 2:45 pm
Mucus signals intestinal irritation. It does not have to mean c diff. It occurs during recovery and in IBS. You look at all symptoms and unless you have other symptoms of c diff recurrence it is likely part of recovery, especially since you have had 2 negative tests. Unless you have a change in symptoms I wouldn’t worry and yes, I had mucus in my stools and IBS.
Who is online
Users browsing this forum: No registered users and 3 guests